# SDR CALA2013100800733

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61141
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT DOOR INTERIOR SKIN AT FWD EDGE CENTER INSULATION BLANKET SNAP TRIMMED OUT DAMAGE & INSTALLED REPAIR DOUBLER & FILLER IAW ECRA 5232-01152
